U.S. doctors online nowAsk doctors free
Canada
A 27-year-old female asked:

My stomach feels like it's ripping when i breathe in and have some blood in stool at times. i do drink quite a bit and am on zoloft (sertraline)?

1 doctor answer2 doctors weighed in
Dr. Donald Jacobson
A Verified Doctoranswered
41 years experience
Stop Drinking : Both alcohol and zoloft (sertraline) can be stomach irritants and cause ulcer or gastritis.Two drinks knocks out zoloft (sertraline) for up to 72 hrs. In the meanwhile you are also on Ativan and Percocet and should not mix alc. With them. Alc. Can lower platelets and increase bleeding. You need to see family doc asap. Blood in stool is probably hemorrhoids or a fissure. You should be in psychotherapy ; substance abuse tx, .
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jan 30, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.